Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Possible causes of white bumps on upper lip - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
User :   hello?
Doctor :   How can i help you
User :   i have loadz of small white bumps on my upper lip
User :   they can be seen clearly when i stretch my lip out
Doctor :   k
Doctor :   since when is it there
User :   i just noticed them yesterday
Doctor :   do you have on tongue too?
User :   no not on my toungue
User :   they are very small
Doctor :   k
User :   almost un noticable
User :   till you look close
Doctor :   is it painful?
User :   no not at all
Doctor :   is there any numbness
User :   no
Doctor :   or tingling sensation
User :   no
Doctor :   Which country are you staying in?
User :   US
Doctor :   how is the climate right now?
Doctor :   hot and humid?
User :   well im on the east coast right now
User :   flew up a week ago
User :   it has been hot and humid here yes
User :   just the past few days
Doctor :   ya it can be due to the climatic conditions
Doctor :   and also possible of the kind of food u take
Doctor :   due to friction
Doctor :   or allergy
Doctor :   or infection

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor